# SDR 06FDEA1147

- Difficulty date: March 18, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310-324
- Aircraft serial: 539
- Aircraft time: 30,104 hours, 7,865 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Inlet
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE NR 2 - INLET COWL LIP SKIN WITH 2 CRACKS (3 INCH) AND (.75 INCH) ZONE 05:00 HOURS.  REPAIRED IAW CMM 71-11-05, FIG 603.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR.
